arrow
Volume 17, Number 4
Previous Issue Next Issue

Yu-Lin Zhou & Guang-Wei Yuan

J. Comp. Math., 17 (1999), pp. 337-352.

Preview Full PDF 642 9824 Abstract

Min-Fu Feng, Xiao-Ping Xie & Hua-Xing Xiong

J. Comp. Math., 17 (1999), pp. 353-368.

Preview Full PDF 692 10034 Abstract

Hua-Zhong Tang & Ning Zhao

J. Comp. Math., 17 (1999), pp. 369-378.

Preview Full PDF 666 10036 Abstract

Chuan-Ju Xu

J. Comp. Math., 17 (1999), pp. 379-396.

Preview Full PDF 673 9857 Abstract

Hai-Jun Wu & Rong-Hua Li

J. Comp. Math., 17 (1999), pp. 397-418.

Preview Full PDF 919 9882 Abstract

Jian Li

J. Comp. Math., 17 (1999), pp. 419-424.

Preview Full PDF 707 9742 Abstract

Bing-Sheng He

J. Comp. Math., 17 (1999), pp. 425-434.

Preview Full PDF 704 9853 Abstract

Xiao-Qing Jin , Vai-Kuong Sin & Jin-Yun Yuan

J. Comp. Math., 17 (1999), pp. 435-440.

Preview Full PDF 691 9930 Abstract

Jing-Jun Zhao, Ming-Zhu Liu & Shen-Shan Qiu

J. Comp. Math., 17 (1999), pp. 441-448.

Preview Full PDF 673 9757 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard